# SDR AALA20160224006

- Difficulty date: February 24, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 50,316 hours, 20,393 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 285A12001
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS 5 WERE SELECTED, THEY STOPPED AT 1.5 DEGREES.  LOWERED TO 15 DEGREES WITH ALTERNATE FLAPS SWITCH.  AN EMER WAS DECLARED & THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  REPLACED FSEU IAW AMM 27-51-01.  ACCOMPLISHED ALL INSTALLATION TEST.  NO SYS FAULTS.  OK FOR SERVICE.  THE ACFT WAS NOT GNDED.
